MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX BIVONA FLEXTEND¿ TTS¿ NEONATAL AND PEDIATRIC TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX BIVONA FLEXTEND¿ TTS¿ NEONATAL AND PEDIATRIC TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFP60
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received indicating that the connector cannot be released from a smiths medical portex bivona flextend¿ tts¿ tracheostomy tube.Subsequently, the tube changed out with no reported adverse patient effects.
 
Additional Manufacturer Narrative
Evaluation results: one photograph of the bivona tracheostomy tube was received.From the picture it was observed that the bivona product was connected to an unknown product.No damaged could be detected on the unit.No root cause could be determined since no sample was received to perform a thorough investigation and from the pictures received the defect is unclear.As a preventive action a production personnel was notified by the quality engineer on 06/may/2019 to make them aware of the defect reported by the customer.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
PORTEX BIVONA FLEXTEND¿ TTS¿ NEONATAL AND PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8202396
Report Number3012307300-2018-09047
Device Sequence Number1710517
Product Code JOH
UDI-Device Identifier10351688518538
UDI-Public10351688518538
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number67PFP60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;